# SDR ASAA2018090425972

- Difficulty date: August 23, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U13
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA SECT 41STA 312-328 LBL 11 INTERCOSTAL CRACKED UPPER FLANGE. GROUNDED - YES. REMOVED INTERCOSTAL IAW SRM 51-40-02. LOCATED AND DRILLED INTERCOSTAL IAW 51-40-05. INSTALLED INTERCOSTAL IAW SRM 51-40-02.
